# SDR UIEA2020031900490

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,923 hours, 17,656 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Nut
- Condition: Loose
- Location: Overheat Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE LEFT ENGINE OVERHEAT LOOP 1.( T/S LEFT ENGINE OVERHEAT LOOP 1 MESSAGE IAW FIM 26-11 FT 807. FOUND NUT LOOSE IN #1 ENGINE OVERHEAT LOOP. SECURED NUT IAW AMM 26-11-02. NO FAULTS AT THIS TIME. )
